# SDR 2003F00510

- Difficulty date: June 19, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING LOOSE.  REMOVED AND REPLACED SECTIONS OF FLOOR PATH LIGHTING COVERS THAT WOULD NOT STAY IN PLACE IAW MD-80 MM 33-53-01. OPERATIONAL CHECK GOOD. (M)
